# SDR Q5QA20161115006

- Difficulty date: November 9, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N649DX
- Make and model: Emb EMB-500
- Aircraft serial: 50000194
- Aircraft time: 4,789 hours, 6,251 cycles
- Engine: Pwc PW617FE
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3032988002
- Part serial: MX7759777
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 719 hours, 1,008 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

WHILE CRUISING AT 22,000 FT, PILOT EXPERIENCED HYD AUTO PRESSURE FLUCTUATION BETWEEN 1600/3200. HYD ON, PRESSURE FLUCTUATIONS AND SPIKES TO 3800. HYD OFF, PRESS 0 AND LANDING GEAR FALLS OUT. PILOT LANDED WITH HYD PRESSURE ON AND SEEING PRESSURE FLUCTUATIONS AND SPIKES TO 3800. ALSO DURING PRESSURE FLUCTUATIONS, THUMPING/BUMPING NOISE/VIBRATION AT PILOT FLOOR - FORWARD. INVESTIGATION DISCLOSED THE HYDRAULIC PUMP FAILED.  HYDRAULIC POWER PACK VENTILATION FAN WAS ALSO FOUND FAILED.  REPLACED FAULTY COMPONENTS; OPERATIONAL CHECKS WERE SATISFACTORY.
